A dangerous new TikTok challenge has sent several children to the hospital, prompting parents to warn that their children may be using tranquilizers.
TikTok’s challenges have been both controversial and viral over the years. While some of them are useful entertainment, others, such as the Orbeez Challenge, can lead to police action.
Now a new wild problem involving tranquilizers is circulating in circles, and parents are being warned about a potentially deadly problem.
According to reports, fifteen children in Mexico were hospitalized after taking clonazepam and then trying to stay awake, which can have negative consequences.
Children were hospitalized after “tranquilizer call” in TikTok
Clonazepam is a potent drug that is used to fight panic attacks, and since some pharmacies in Mexico allow you to sell it without a prescription, it is quite easy to get it.
Local media claim that four of the fifteen children taken to the hospital had serious side effects. In addition to memory problems, nausea and drowsiness, in the worst case, taking the drug can end in coma and death.
Thus, health officials are calling on pharmacies to stop selling it without a prescription, and the mayor of Guanajuato even insists that parents do not allow their children to have social media accounts.
TikTok’s dangerous problems often annoy health officials, as many of the platform’s most controversial trends are fatal.
Last year, a 14-year-old boy died after attempting a Blackout Challenge, where he is supposed to hold his breath for a time sufficient for temporary loss of consciousness.